# SDR SWAA2023042429530

- Difficulty date: April 20, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,809 hours, 27,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR HANDLE ON THE AFT ENTRY DOORIS LOOSE<[01] RESESCURED AFT ENTRY DOOR HANDLE PER SIP. OPS CHECK NORMAL.
